# SDR DALA13021760969

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,557 hours, 44,189 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX CHECK, NUMEROUS TAILCONE ALIGNMENT PIN RECEPTACLES WERE NOTED TO BE WORN (15EA). WORN RECEPTACLES WERE REPLACED IAW DWG-9911957.
